# SDR 08FDEA01485

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD EXT SURFACE WL 187 - 193 LBL 19" TO 24" HAS CORROSION PITS. CHEMICALLY REMOVED CORROSION FROM BS 178 BULKHEAD EXT SURFACE WL 185-193 LBL 19" TO 24".  THICKNESS OF MATERIAL IS .055, MATERIAL REMAINING IS .053 A LOSS OF .022 FOUND TO BE WITH-IN LIMITS.  TREATED AND PRIMED AREA REF SRM 53-30-1 FIG 1, SRM 53-10-2 PG 7.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.  LEVEL 1 CORROSION.
